Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taking isotroin 20mg, omnacortil 20mg, etan-g/exel-g,nilac gel, and few other creams for acne problem

Hi, I am 24 yrs old, and i have acne problems. I went to a reputed skin care clininc and, they have suggested a list of medicines for me. It include isotroin 20mg, omnacortil 20mg, etan-g/exel-g,nilac gel, and few other creams, its a lot to take at the same time, so i am worried about the side effects after i stop the medication, i have been taking it from 1 month and i have not experienced any adverse effects so far. can anybody suggest me on this!!!!!, thanks in advance :)
Asked On : Tue, 7 Jun 2011
Answers:  1 Views:  663
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
omnacortil is steroid and better to avoid
other medicine are okay
isotroin can cause dry lips and mouth
u need not other tab other then isotroin
continue all creams
wash ur face with prescribe lotion three times a day
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor